# SDR SWAA100245

- Difficulty date: January 14, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 34,265 hours, 19,860 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 41723011
- Condition: Burned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY - INFLIGHT, SMELL OF SMOKE NOTED AT LT OVERWING.  VISIBLE SMOKE ALSO NOTED BUT DISSIPATED AFTER A FEW MINUTES.  FOUND READING LIGHT AT 11A VISIBLY BURNED.  REMOVED AND REPLACED LIGHT PER MM.
